Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Took Tamiflu for flu, running fever, alternating tylenol and motrin. Emergency?

My 5 yr old son tested positive for the flu 2 weeks ago. He took Tamiflu and hasn t had any symptoms for over a week. Suddenly last night he started running a fever . Woke up this morning with one and it has lasted all day. We are alternating Tylenol and Motrin. He says the middle of his head hurts. He has been very lethargic and has now started sounding confused. Should I take him to the doctor in the morning or should we go to an ER tonight? What would be the cause?
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query.
since your child is having fever and he is confused and lethargic so i suggest you to take him to ER as he needs to be evaluated ,meningitis needs to be ruled out,i will not suggest to continue with antipyretics as cause of fever needs to be seen,

Wishing your son good health,
God bless,

Answered: Fri, 18 Jan 2013
I find this answer helpful
Pediatrician, Neonatology Dr. Uma Rajah Ananth's  Response
please take him to ER immediately as you say he is lethargic and confused.
I. He needs immediate attention.
May be he is dehydrated and needs intravenous fluids and re assessment of the status. Good luck
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor